MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. FORTIFY; FORTIFY Ø12MM CORE, HEIGHT 25-37MM

GLOBUS MEDICAL, INC. FORTIFY; FORTIFY Ø12MM CORE, HEIGHT 25-37MM
Model Number 151.053
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor any imaging was available for evaluation.The cause of the reported issue could not yet be determined.
 
Event or Problem Description
It was reported by a representative from the uk that a revision surgery was done for a fortify cage that collapsed post-operatively, causing adverse effects.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for evaluation.A micro ct scan revealed nothing out of the ordinary except for excessive wear on the gear tooth at the point of contact with the locking gear.However, an exact cause of the reported issue cannot be determined.
 
Additional Manufacturer Narrative
Additional information provided that the surgeon inserted the screws into c3, the implant moved at c6 resulting in the surgeon not placing screws in the inferior endplate.Imaging provided showed a loss of height in the core of 3 threads or approximately 4.5mm.The cause of the reported issue could not yet be determined.The following sections were updated: b4, b6, g6, h6 and h10.
 
Event or Problem Description

Brand Name
FORTIFY
Common Device Name
FORTIFY Ø12MM CORE, HEIGHT 25-37MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key12012652
Report Number3004142400-2021-00115
Device Sequence Number14498153
Product Code MQP
UDI-Device Identifier00889095042917
UDI-Public00889095042917
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151.053
Device Lot NumberBAW026TH
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2021
Supplement Date Received by Manufacturer06/03/2021
06/03/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date07/16/2021
09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;